# SDR 96UAL900634

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Engine: Pwa PW2037
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Resistors
- Condition: Damaged
- Location: Anti-Skid Syst
- Component: 3238878
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING EXPERIENCED HEAVY SHUDDER ENTERING TAXIWAY.  AIRCRAFT TOWED TO GATE.  *S/D*  REPLACED ANTI-SKID UNIT.  FAULTY UNIT RETURNED TO SHOP WHERE 4 RESISTORS WERE FOUND DAMAGED.  RESISTORS REPLACED, OPERATION CHECKS NORMAL.
